# SDR UPS06M47766

- Difficulty date: August 23, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FUMES OF ELECTRICAL, AIR COND OR UNKNOWN ORIGIN. CHECK LIST PERFORMED FOR FAINT SMELL FROM A/C.  CLEARED AFTER PACK 1 SECURED, LOUD HAMMERING NOISE FROM A/C SPACES UNDER COCKPIT.  REMOVED AND CLEANED PACK NR 1, 2, 3 COALESCER BAGS PER MD11 AMM 21-54-05-2.  RE-INSTALLED PER SAME.  OPERATED ALL 3 PACKS INDIVIDUALLY AND SIMULTANEOUSLY.  OPS CHECK OK PER MD11 AMM 21-53-20-5.  NO DEFECTS NOTED.  A/C OK FOR SERVICE.
